# SDR SWAA2013041915015

- Difficulty date: April 8, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 35,347 hours, 23,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930538
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CORRODED AT BS 266, RBL 56.0.  REMOVED AND REPLACED CUSP WEB IAW SRM.
